Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 513162, 5 pages
http://dx.doi.org/10.1155/2014/513162
Research Article

On Some Approximation Theorems for Power -Bounded Operators on Locally Convex Vector Spaces

Department of Electrical Engineering and Industrial Informatics, Politehnica University of Timișoara, 331128 Hunedoara, Romania

Received 21 May 2014; Accepted 28 July 2014; Published 18 August 2014

Academic Editor: Antonio M. Peralta

Copyright © 2014 Ludovic Dan Lemle. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the study of some operator inequalities involving the power -bounded operators along with the most known properties and results, in the more general framework of locally convex vector spaces.